Rytari; Anyone get good results taking Rytari used rytari and it didn't work so went back to old meds, ropinirole 6mg.total 18mg once a day,Entacapone 200mg with each Carbidopa/Levodopa 25-100mg up to 7 times a day. But now I get Leg Tremors more than I ever had before am 65 and have had PD for 20 years.Lots of other side effects of Rytari was taking up to 16 pills of it day.
Rytari: Rytari... - Cure Parkinson's
I take Rytary and have for almost 3 years. I've had good results. I take 5 pills a day of 245 mg each. My dx was 2011. Moderate PD and Rytary does pretty well for me.
Started Rytary about 3 weeks ago the 36.mg/145mg 3capsule 4 Times a day and 3 capsule at bed time. There’s some good days on ,and off. I was taking Carbidopa/levodopa 25/100mg 1/and half pill 12 Times a day.
Up date on my Rytary l think it’s going to kill me. I think I’m going to wing myself off very slow, Taken 450 capsules every month. That’s to much, the old generic Carb/levodopa 25-100 made my body shake when was off.When you off on Rytary the dyskinesia is really rough to deal with. I start to fill sick at my stomach,can’t talk good because my throat tightened don’t want to eat or drink.and I don’t want sleep and it’s made me a prisoner in my house. It’s made me afraid of driving myself anywhere. The doses are wanting to get closer and closer and dyskinesia more frequently.
Is your neurologist available to you? Wean slowly, it's going to be rough. Can you function off of meds at all? What is your condition when you are in your "off" phase?
Ask your dr if you can supplement with regular sinemet while getting off rytary. I had to switch Drs to get off it, I kept being told it’s the best drug we have by my old neurologist every time I asked to switch. I also couldn’t keep weight on, had no appetite. It won’t surprise me if it someday it is off the market. My anxiety was worse on it too. So many negative side effects at least for me and it’s super expensive. Hope you start feeling better soon!
I was just put on Rytary 2 days ago. I was started on 3 pills per day had been taking Carbidoa/ Levedpa 25/100 2pills 4 times a day and 1 Carbidopa/Levodopa ex 50/200 at bed time. I know already that the 3 a day are not enough. I'm having tremors in my hands and my right foot and leg like crazy.
Sorry it's the 36 /145 mg dose
I am still on the Ropinirol with the Rytary, the Rytary replaced my Carbidopa/ Levedopa only.
I have been on Rytary for a little over 3 years since it was first released. I was taking Stelivo before and it has make a huge difference. I have no nausea with it, do not fall asleep during the day it has worked very well. What people need to understand is this drug is a combination of Sinemet and Sinemet ER (Extended Release). It's like taking these 2 at the time. First the Sinemet starts working and then the Sinemet ER kicks in to extend the ON time.
Now the frustration:
1) What I found out for me is that when I transfered to the Rytary that the dosage amounts are not the same. It's about 60% of the same amount of Sinemet. (found this out about 6 months after I started)
The following items I see more indication of these as I'm using the drug more.
2) You have to take it 20-40min BEFORE meals or else it will not absorb in you body effectively. I have tried eating and taking it 10min after I finished, taking it as I'm eating, and it always is not very effective, some cases it looked as I didn't take any.
3) Over the past 3+ years the time between dose has shortened.
4) All my scheduled times are a different duration, Meaning I try a take my first at 7:30AM, next at 10:30 (3 hrs), next 3:30pm (5 hrs.), Next 9:00pm (6 hrs). I always try and stretch the max amount of time between doses
I took Rytary for a few years. I had longer off periods and by the end of the day it wasn’t working well. It worked better when I first started it. At a gym I went to a couple people agreed with me and one said about rytary “the highs are really high and lows are really low.” I’m back to regular sinemet and I’m much better. Just my experience.
Not what you're looking for?
You may also like...
which medication caused the edema. Now I'm on Rytary alone and edema is back. I wore shorts...
me. I had been using just C/L IR 1.5 25/100 tabs 4x's day. we began to experiment with Rytary...
couple of days the side effects stopped. I have about given up on treating the tremor with meds....
to sleep (it takes about an hour to kick in).
Without THC, I barely sleep at all. It takes 4-5...
drank 10 cups of coffee. I’ve had no nausea I’ve had no other side effects but I feel an odd sense...